# SDR QMLA2011060211061

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- Aircraft time: 13,709 hours, 55,638 cycles
- Engine: Lyc LTS101650A2
- Engine time: 10,620 hours, 23,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 1172420201
- Condition: Separated
- Location: Lt Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

WHILE THE PILOT WAS IN CRUISE FLIGHT CONDUCTING AN ORIENTATION FLIGHT WITH ONLY A PASSENGER IN THE COPILOT SEAT, THE LT CABIN DOOR SEPARATED FROM THE ACFT AT APPROX 2000' MSL.  THE PILOT MADE A PRECAUTIONARY LANDING TO INSPECT THE ACFT.  THE MECHANIC ARRIVED TO INSPECT THE ACFT FOR DAMAGE.  NO DEFECTS WERE NOTED.  THE LT CABIN DOOR WAS RETRIEVED AND FOUND TO HAVE DAMAGE FROM WHERE IT HAD IMPACTED WITH THE GROUND.  THE PILOT AND PASSENGER BOTH REPORTED THAT THE DOOR SEPARATED FROM THE BOTTOM TRACK FIRST.  IT HELD ON FOR A SHORT PERIOD OF TIME AT THE UPPER ATTACHMENT POINTS BEFORE IT SEPARATED FROM THE ACFT.  WHEN THE DOOR WAS INSPECTED, IT WAS NOTED THAT THE EMERGENCY RELEASE MECHANISM WAS IN THE STOWED/NORMAL FLIGHT POSITION.  THERE WAS ALSO NO DAMAGE NOTED ON THE LOWER RAIL ASSY PN 117-24263-03.
